Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Chronic cystic acne. Using isotretinoin, tetracycline antibiotics. Dosage of isotretinoin for complete cure?

i am facing cystic acne for 3-4 years,every time my dermotologist prescribed isotretinoin and then tetracycline antibiotics ..after using the above mentioned drugs my skin used to be free from acne for a period of 5-6 months...but again acne used to appear....every time my derm prescribed only 1 month of isotretinoin ...but i read that 5-6 months of isotretinoin treatment is required...wat is the exact dosage of isotretinoin....
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, hope you are doing great.

The dose of isotretinoin varies depending on the body weight and one full course is for 20 weeks. The dose can be continued till all the existing acne have gone and formation of new ones has been stopped. Therefore, it may take upto an year. Despite all this, if there is a relapse, the cycle needs to be started again
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor